Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2020, 卷号: 13, 期号: 2, 页码: 221-235
Authors:  Fan, Shuqin;  Zhao, Wei;  Wan, Alan T. K.;  Zhou, Yong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Biased data  Composite nonparametric estimator  Almost sure representation  Right-censored  Strong consistency  Product-limit estimator  
A strong representation of the product-limit estimator for left truncated and right censored data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 1999, 卷号: 69, 期号: 2, 页码: 261-280
Authors:  Zhou, Y;  Yip, PSF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
truncated data  censored data  product-limit estimator  almost sure representation